# SDR 2008FA0000396

- Difficulty date: June 23, 2008
- Submitted: July 10, 2008
- Operation: General aviation
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REDF DU4R2008222) DURING SCHEDULED INSPECTION FOUND DENT IN EXT SKIN OF C-1 DOOR 25 INCH DOWN FROM TOP EDGE OF DOOR AND 22 INCHES AFT FROM FWD EDGE OF DOOR.  (K)
